A general Ostrowski type inequality for double integrals

Main Article Content

G. Hanna
S. S. Dragomir
P. Cerone


Some generalisations of an Ostrowski Type Inequality in two dimensions for $n-$time differentiable mappings are given. The result is an Integral Inequality with bounded $n-$time derivatives. This is employed to approximate double integrals using one dimensional integrals and function evaluations at the boundary and interior points.

Article Details

How to Cite
Hanna, G., Dragomir, S. S., & Cerone, P. (2002). A general Ostrowski type inequality for double integrals. Tamkang Journal of Mathematics, 33(4), 319–334. https://doi.org/10.5556/j.tkjm.33.2002.280
Author Biography

G. Hanna

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City Mc, Victoria 8001, Australia.